Intractable & Rare Diseases Research
Online ISSN : 2186-361X
Print ISSN : 2186-3644
ISSN-L : 2186-3644
Case Reports
Spontaneous rectus sheath hematoma in a patient treated with apixaban
Halil AktasSinan InciPinar DoganIbrahim Izgu
Author information
JOURNALS FREE ACCESS

2015 Volume 5 Issue 1 Pages 47-49

Details
Abstract

Apixaban, a non-vitamin K antagonist oral anticoagulants, is a Factor Xa inhibitor that is prescribed for the treatment of non valvular atrial fibrillation. Rectus sheath hematoma is a rare but significant complication of oral anticoagulant treatment. The important causes of rectus sheath hematoma include treatment with anticoagulants, hematologic diseases, trauma, intense physical activity, coughing, sneezing and pregnancy. In this report, we describe case of a 71-year-old woman undergoing apixaban treatment for non valvular atrial fibrillation who presented with spontaneous rectus sheath hematoma.

Information related to the author
© 2015 International Research and Cooperation Association for Bio & Socio-Sciences Advancement
Previous article Next article
feedback
Top